# SDR AALA20150203011

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 46,914 hours, 7,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T5002
- Condition: Damaged
- Location: Cabin
- Part time: 2,564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING OUTSIDE OF LAVATORY M1 DAMAGED.  REPLACED IAW AMM 33-51-05.
